Alert archive / Tennessee / River Flood Advisories in 2019

River Flood Advisory 21, NWS Morristown, TN

December 1, 2019Hawkins County, Sullivan County, Tennessee; Scott County, Virginia

NWS Morristown, TN issued this river flood advisory at Dec 1, 2019, 11:05 AM EST for Hawkins County, Sullivan County, Tennessee; Scott County, Virginia. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Dec 1, 2019, 11:05 AM EST (16:05 UTC)
Expired
Dec 2, 2019, 10:52 PM EST
In force
36 hr
Issued by
NWS Morristown, TN
Area
Storm-based polygon

Counties Hawkins County, TN, Sullivan County, TN, Scott County, VA

The radar

The Knoxville radar (KMRX), 79 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fork Holston River near Gate City (GATV2). The gauge peaked at 10.60 ft at Dec 1, 2019, 9:00 PM EST.

actionminormoderate5101512/0112/0212/0312/04
Action stage
10 ft
Minor stage
12 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03490000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

761 
WGUS84 KMRX 011605
FLSMRX
Flood Advisory
National Weather Service Morristown, Tennessee
1105 AM EST Sun Dec 1 2019

...The National Weather Service in Morristown, TN has issued a flood 
advisory for the Clinch River...Emory River...North Fork Holston 
River...Pigeon River...Powell River...Sequatchie River...

  Clinch River Near Speers Ferry VA affecting Hancock and Scott 
  Counties 
  Emory River At Oakdale TN affecting Morgan and Roane Counties 
  North Fork Holston River Near Gate City VA affecting Hawkins...
  Sullivan and Scott Counties 
  Pigeon River At Newport TN affecting Cocke County 
  Powell River Near Jonesville VA affecting Hancock and Lee Counties
  
  Powell River Near Arthur TN affecting Claiborne and Union Counties
  
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 

 Widespread heavy rains in the area Saturday and Saturday night will
 continue run off into the rivers and creeks across the area. Although 
 the rains have moved out of the area, these rivers will continue to 
 rise this afternoon, with some rivers getting to their highest this
 afternoon, while others will continue to rise overnight and peak on 
 Monday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC067-VAC169-020405-
/O.NEW.KMRX.FL.Y.0019.191201T1605Z-191203T0352Z/
/SFYV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1105 AM EST Sun Dec 1 2019

The National Weather Service in Morristown, TN has issued a
* Flood Advisory for
  The Clinch River Near Speers Ferry VA
* At 10AM Sunday the stage was 14.2 feet.
* Flood stage is 18.0 feet.
* The river will continue to rise to near 17.1 feet by after midnight
  tonight.
* At 18.0 feet...County Road 627 just downstream floods.

&&

LAT...LON 3654 8295 3658 8302 3683 8252 3676 8245


$$

TNC129-145-020405-
/O.NEW.KMRX.FL.Y.0020.191201T1605Z-191203T0352Z/
/OAKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1105 AM EST Sun Dec 1 2019

The National Weather Service in Morristown, TN has issued a
* Flood Advisory for
  The Emory River At Oakdale TN
* At 10AM Sunday the stage was 18.2 feet.
* Flood stage is 27.0 feet.
* The river will continue to rise to near 20.6 feet by this 
  afternoon.


&&

LAT...LON 3614 8482 3620 8473 3594 8446 3589 8455


$$

TNC073-163-VAC169-020405-
/O.NEW.KMRX.FL.Y.0021.191201T1605Z-191203T0352Z/
/GATV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1105 AM EST Sun Dec 1 2019

The National Weather Service in Morristown, TN has issued a
* Flood Advisory for
  The North Fork Holston River Near Gate City VA
* At 10AM Sunday the stage was 10.0 feet.
* Flood stage is 12.0 feet.
* The river will continue to rise to near 11.4 feet by after midnight
  tonight.
* At 12.0 feet...Water begins to cover some low lying county roads.

&&

LAT...LON 3641 8283 3651 8288 3673 8235 3662 8233


$$

TNC029-020405-
/O.NEW.KMRX.FL.Y.0022.191201T1605Z-191203T0352Z/
/NEPT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1105 AM EST Sun Dec 1 2019

The National Weather Service in Morristown, TN has issued a
* Flood Advisory for
  The Pigeon River At Newport TN
* At 10AM Sunday the stage was 5.6 feet.
* Flood stage is 8.0 feet.
* The river will continue to rise to near 6.4 feet by this afternoon.
* At 8.0 feet...Minor flooding occurs downstream from gage on Highway
  25/70 and in the community of Edwina. Jimtown Road may be affected.

&&

LAT...LON 3578 8309 3577 8318 3591 8322 3603 8321 3597 8316 3586 8315


$$

TNC067-VAC105-020405-
/O.NEW.KMRX.FL.Y.0023.191201T1605Z-191203T0352Z/
/JNSV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1105 AM EST Sun Dec 1 2019

The National Weather Service in Morristown, TN has issued a
* Flood Advisory for
  The Powell River Near Jonesville VA
* At 09AM Sunday the stage was 10.2 feet.
* Flood stage is 18.0 feet.
* The river will continue to rise to near 15.1 feet by this evening.


&&

LAT...LON 3653 8339 3658 8344 3671 8310 3686 8285 3680 8282 3666 8302


$$

TNC025-173-020405-
/O.NEW.KMRX.FL.Y.0024.191201T1605Z-191203T0352Z/
/ARTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1105 AM EST Sun Dec 1 2019

The National Weather Service in Morristown, TN has issued a
* Flood Advisory for
  The Powell River Near Arthur TN
* At 10AM Sunday the stage was 10.4 feet.
* Flood stage is 17.0 feet.
* The river will continue to rise to near 15.9 feet by Monday
  evening.
* At 15.0 feet...Caution stage.

&&

LAT...LON 3658 8344 3651 8337 3649 8360 3637 8382 3643 8388 3657 8365


$$

TNC007-115-153-020405-
/O.NEW.KMRX.FL.Y.0025.191201T1605Z-191203T0352Z/
/WHTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1005 AM CST Sun Dec 1 2019

The National Weather Service in Morristown, TN has issued a
* Flood Advisory for
  The Sequatchie River Near Whitwell TN
* At 09AM Sunday the stage was 11.7 feet.
* Flood stage is 14.0 feet.
* The river will continue to rise to near 12.8 feet by this evening.
* At 14.0 feet...Flooding of agricultural land begins.

&&

LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554


$$
2 follow-up statements
936 
WGUS84 KMRX 020220
FLSMRX
Flood Advisory
National Weather Service Morristown, Tennessee
920 PM EST Sun Dec 1 2019

...The Flood Advisory is cancelled for the Clinch River...Powell 
River...
 
  Clinch River Near Speers Ferry VA affecting Hancock and Scott 
  Counties
  Powell River Near Jonesville VA affecting Hancock and Lee Counties
  Powell River Near Arthur TN affecting Claiborne and Union Counties
 
...The Flood Advisory continues for the Emory River...North Fork 
Holston River...Pigeon River...Sequatchie River...
  Emory River At Oakdale TN affecting Morgan and Roane Counties 
  North Fork Holston River Near Gate City VA affecting Hawkins...
  Sullivan and Scott Counties 
  Pigeon River At Newport TN affecting Cocke County 
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC067-VAC169-020250-
/O.CAN.KMRX.FL.Y.0019.000000T0000Z-191203T0352Z/
/SFYV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
920 PM EST Sun Dec 1 2019

The Flood Advisory is cancelled for
  The Clinch River Near Speers Ferry VA
* At 08PM Sunday the stage was 15.5 feet.
* Flood stage is 18.0 feet.
* The river will fall below 10 ft by 1 PM Monday afternoon.

&&

LAT...LON 3654 8295 3658 8302 3683 8252 3676 8245


$$

TNC129-145-021421-
/O.CON.KMRX.FL.Y.0020.000000T0000Z-191203T0352Z/
/OAKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
920 PM EST Sun Dec 1 2019

The Flood Advisory continues for
  The Emory River At Oakdale TN

* Until Monday evening
* At 08PM Sunday the stage was 14.5 feet.
* Flood stage is 27.0 feet.
* The river will fall below 12 feet late tonight and to near 5.9 
  feet by 7 PM Monday evening.


&&

LAT...LON 3614 8482 3620 8473 3594 8446 3589 8455


$$

TNC073-163-VAC169-021421-
/O.CON.KMRX.FL.Y.0021.000000T0000Z-191203T0352Z/
/GATV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
920 PM EST Sun Dec 1 2019

The Flood Advisory continues for
  The North Fork Holston River Near Gate City VA

* Until Monday evening
* At 08PM Sunday the stage was 10.6 feet.
* Flood stage is 12.0 feet.
* The river will creat near 10.6 feet shortly after midnight
  tonight...then fall below 10 feet by 7 PM Monday evening.
* At 10.0 feet...Caution stage.

&&

LAT...LON 3641 8283 3651 8288 3673 8235 3662 8233


$$

TNC029-021421-
/O.CON.KMRX.FL.Y.0022.000000T0000Z-191203T0352Z/
/NEPT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
920 PM EST Sun Dec 1 2019

The Flood Advisory continues for
  The Pigeon River At Newport TN

* Until Monday evening
* At 08PM Sunday the stage was 6.7 feet.
* Flood stage is 8.0 feet.
* The river will fall below action stage...6.0 feet...by 7 AM Monday
  morning.
* At 8.0 feet...Minor flooding occurs downstream from gage on Highway
  25/70 and in the community of Edwina. Jimtown Road may be affected.

&&

LAT...LON 3578 8309 3577 8318 3591 8322 3603 8321 3597 8316 3586 8315


$$

TNC067-VAC105-020250-
/O.CAN.KMRX.FL.Y.0023.000000T0000Z-191203T0352Z/
/JNSV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
920 PM EST Sun Dec 1 2019

The Flood Advisory is cancelled for
  The Powell River Near Jonesville VA
* At 08PM Sunday the stage was 9.0 feet.

&&

LAT...LON 3653 8339 3658 8344 3671 8310 3686 8285 3680 8282 3666 8302


$$

TNC025-173-020250-
/O.CAN.KMRX.FL.Y.0024.000000T0000Z-191203T0352Z/
/ARTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
920 PM EST Sun Dec 1 2019

The Flood Advisory is cancelled for
  The Powell River Near Arthur TN
* At 08PM Sunday the stage was 11.2 feet.


&&

LAT...LON 3658 8344 3651 8337 3649 8360 3637 8382 3643 8388 3657 8365


$$

TNC007-115-153-021421-
/O.CON.KMRX.FL.Y.0025.000000T0000Z-191203T0352Z/
/WHTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
820 PM CST Sun Dec 1 2019

The Flood Advisory continues for
  The Sequatchie River Near Whitwell TN

* Until Monday evening
* At 07PM Sunday the stage was 12.8 feet.
* Flood stage is 14.0 feet.
* The river will fall below action stage by 7 AM Monday morning...and
  to near 9.5 feet by 7 AM Tuesday morning.
* At 14.0 feet...Flooding of agricultural land begins.

&&

LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554


$$
082 
WGUS84 KMRX 021006
FLSMRX
Flood Advisory
National Weather Service Morristown, Tennessee
506 AM EST Mon Dec 2 2019

...The Flood Advisory is cancelled for the Emory River...North Fork 
Holston River...Pigeon River...
 
  Emory River At Oakdale TN affecting Morgan and Roane Counties
  North Fork Holston River Near Gate City VA affecting Hawkins...
  Sullivan and Scott Counties
  Pigeon River At Newport TN affecting Cocke County
 
...The Flood Advisory continues for the Sequatchie River...
  Sequatchie River Near Whitwell TN affecting Bledsoe...Marion and 
  Sequatchie Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Most deaths in floods occur in automobiles. If you come to a closed 
or flooded road, Turn Around! Don't Drown! For more details, stay 
tuned to NOAA Weather Radio or commercial television or radio 
stations that carry weather information.

&&

TNC129-145-021036-
/O.CAN.KMRX.FL.Y.0020.000000T0000Z-191203T0352Z/
/OAKT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
506 AM EST Mon Dec 2 2019

The Flood Advisory is cancelled for
  The Emory River At Oakdale TN
* At 4 AM Monday the stage was 12.1 feet.
* Flood stage is 27.0 feet.
* The river will continue to fall.

&&

LAT...LON 3614 8482 3620 8473 3594 8446 3589 8455


$$

TNC073-163-VAC169-021036-
/O.CAN.KMRX.FL.Y.0021.000000T0000Z-191203T0352Z/
/GATV2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
506 AM EST Mon Dec 2 2019

The Flood Advisory is cancelled for
  The North Fork Holston River Near Gate City VA
* At 4 AM Monday the stage was 9.9 feet.
* Flood stage is 12.0 feet.
* The river will continue to fall.
* At 10.0 feet...Caution stage.

&&

LAT...LON 3641 8283 3651 8288 3673 8235 3662 8233


$$

TNC029-021036-
/O.CAN.KMRX.FL.Y.0022.000000T0000Z-191203T0352Z/
/NEPT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
506 AM EST Mon Dec 2 2019

The Flood Advisory is cancelled for
  The Pigeon River At Newport TN
* At 4 AM Monday the stage was 6.0 feet.
* Flood stage is 8.0 feet.
* The river will continue to fall.

&&

LAT...LON 3578 8309 3577 8318 3591 8322 3603 8321 3597 8316 3586 8315


$$

TNC007-115-153-022206-
/O.CON.KMRX.FL.Y.0025.000000T0000Z-191203T0352Z/
/WHTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
406 AM CST Mon Dec 2 2019

The Flood Advisory continues for
  The Sequatchie River Near Whitwell TN

* Until this evening
* At 3 AM Monday the stage was 12.7 feet.
* Flood stage is 14.0 feet.
* The river will continue to fall.
* At 12.0 feet...Caution stage.

&&

LAT...LON 3510 8561 3555 8528 3552 8523 3507 8554


$$

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this river flood advisory went out at Dec 1, 6:46 AM EST, 4 hours 19 minutes earlier.

Area forecast discussion, Dec 1, 6:46 AM EST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
646 AM EST Sun Dec 1 2019

.UPDATE...
FOR 12Z AVIATION.

&&

.SHORT TERM (Today through Monday night)... Dynamic weather
system moving through overnight tonight and will continue to bring
impacts to the area through tomorrow. Most of the weather impacts
over the next 48 hours will be felt the greatest in the higher
elevations. Summary of the weather system is a cold front moving
through the area this morning, before clearing out. Then behind it
the associated low will move through the Northern Ohio Valley and
bring wrap around moisture and winds starting Monday morning.
This will likely cause a northwest flow situation bringing wintery
weather to the higher elevations of Northeast Tennessee and
Southwest Virginia.

Expect showers, and some embedded thunderstorms, to continue through
the early morning hours. Biggest threats with the storms early this
morning will be brief heavy rainfall. Rivers, streets, and streams
have kept generally in check during the overnight hours. But for the
morning commute drivers should take extra time as the poorly
draining areas may still be wet even though rainfall has mostly
moved out of the Valley areas. Expect most places in the Valley to
be dry by the time the sun rises, but a few straggling showers may
briefly move through after sunrise. We will take a brief break from
precipitation during the daytime hours today, but this will be the
time that the winds start to increase over the area. Low level winds
will begin to increase today out of the south as a 850 jet moves
over the region. In response winds in the valley will also increase
this afternoon, especially in the higher elevations. Winds will
remain elevated on the East/Southwest side of the low, before
beginning to tapper off in the Valley around midnight tonight.

Tonight is when the wintry weather begins, as the low wraps around
moisture and cold air on the back side. Precipitation will begin
again this evening. Orographic lift will be the main lifting
mechanism meaning that precipitation will be closely tied to the
higher elevations and terrain. The higher elevations will drop below
freezing right around sunset...This means that the vast majority of
precipitation that falls in the highest elevations will likely come
down as all snow. The precipitation is expected to last through the
day on Monday into Monday night. Due to the prolonged nature of the
precipitation snowfall accumulations in the highest peaks will
quickly add up. There will be a  Winter Storm Warning for the
mountainous areas of East Tennessee with the main impacts expected
to be above 3000 feet. Below 3000 feet we could see some snowfall
accumulations, but no where near as much as the higher elevations.
In northeast Tennessee and Southwest Virginia we could see some
brief periods of accumulating snowfall overnight tonight as
temperatures drop near or below freezing.

Snow in the higher elevations will continue during the day on Monday
into Monday night before finally tapering off overnight. When
everything is said and done the peaks of the mountains could
possibly see double digit snow amounts. But those amounts will
quickly drop off as you descend in elevation.

.LONG TERM (Tuesday through Saturday)...

For early Tuesday morning, low-level moisture diminishes and
northwest orographic flow weakens allowing light snow
showers/flurries to end. Low level clouds will finally dissipate
Tuesday morning.

For Tuesday night through Thursday, surface ridging and developing
upper ridge will produce dry conditions with a gradually moderation
of temperatures.

For Thursday night and Friday, a southern stream short-wave will
move across the Tennessee valley and lower Mississippi valley. Main
differences in the ECMWF and GFS is how far south across the Gulf
coast states will surface low move. There may be a brief time of
wintry precipitation across the northern third of the area.

For Friday night and Saturday, surface ridging will build into the
southern Appalachians producing dry conditions.

&&

.AVIATION...
12Z TAF DISCUSSION.

Showers will continue to move out, and ceilings should eventually
move to VFR. A few lingering showers may occur during the daytime
hours, but airports should remain mostly precipitation free until
the overnight hours. Winds will pick up during the daytime hours
across the entire region.

ABM

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             60  38  44  31  49 /  30  10   0   0   0
Knoxville McGhee Tyson Airport, TN  59  37  42  32  46 /  40  30  30   0   0
Oak Ridge, TN                       58  37  42  30  46 /  30  40  30   0   0
Tri Cities Airport, TN              59  35  40  29  42 /  50  70  80  20   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...Wind Advisory until 7 PM EST Monday for Blount Smoky Mountains-
     Cocke Smoky Mountains-Johnson-Sevier Smoky Mountains-
     Southeast Carter-Southeast Greene-Southeast Monroe-Unicoi.

     Winter Storm Warning from 7 PM this evening to 7 AM EST Tuesday
     for Blount Smoky Mountains-Cocke Smoky Mountains-Johnson-
     Sevier Smoky Mountains-Southeast Carter-Southeast Greene-
     Southeast Monroe-Unicoi.

VA...NONE.
&&
Hazardous weather outlook, Dec 1, 3:43 AM EST, 7 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
343 AM EST Sun Dec 1 2019

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-020845-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
343 AM EST Sun Dec 1 2019 /243 AM CST Sun Dec 1 2019/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today through Monday

...Winter Storm Warning is in effect for the far east Tennessee
Mountains for Tonight through Monday Evening...

A strong low pressure system will move across the Ohio Valley
producing windy conditions across the entire area on Today,
especially during the afternoon. Westerly winds of 15 to 25 mph
with gusts to 35 mph can be anticipated.

For Tonight through Monday evening, colder air will move into the
region with precipitation developing over southwest Virginia,
Northeast Tennessee, the Cumberland Plateau, and eastern Tennessee
Mountains. The precipitation will mix with, or change to snow
over the higher terrain, generally at or above 2500 feet. Snow
accumulations of 4 to 8 inches are expected over this higher
terrain with local amounts up to 10 inches possible over the
highest elevations by late Monday night. Locations that can expect
significant snowfall will be the Smoky Mountains, Roane Mountain,
High Knob, and Sams Gap.

Windy conditions are also anticipated over the higher elevations
Tonight and Monday producing some blowing and drifting of the
snow. Reduced visibility is also expected. The blustery winds
combined with temperatures in the 20s to lower 30s will produce
wind chills in the single digits across the higher terrain.

.DAYS TWO THROUGH SEVEN...Tuesday through Saturday

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 12:20 AM ESTAreal Flood AdvisoryMRXHamilton, Marion, Sequatchie3 hr
Dec 1, 12:24 AM ESTAreal Flood AdvisoryMRXBledsoe, Loudon, McMinn, Meigs, Rhea, Roane3 hr
Dec 1, 4:01 AM ESTWinter Storm WarningMRXBlount, Carter, Cocke, Greene, Johnson, Monroe and 2 more47 hr
Dec 1, 10:00 AM ESTRiver Flood WarningMRXClaiborne, Grainger, Hancock10 hr
Dec 1, 11:05 AM ESTRiver Flood AdvisoryMRXHancock36 hr
Dec 1, 11:05 AM ESTRiver Flood AdvisoryMRXMorgan, Roane36 hr
Dec 1, 11:05 AM ESTRiver Flood AdvisoryMRXCocke36 hr
Dec 1, 11:05 AM ESTRiver Flood AdvisoryMRXHancock36 hr
Dec 1, 11:05 AM ESTRiver Flood AdvisoryMRXClaiborne, Union36 hr
Dec 1, 11:05 AM ESTRiver Flood AdvisoryMRXBledsoe, Marion, Sequatchie25 hr
Dec 1, 2:39 PM ESTWinter Weather AdvisoryMRXAnderson, Bledsoe, Campbell, Carter, Claiborne, Greene and 7 more33 hr

Nearby

River Flood Advisories in Tennessee, 2019River Flood Advisories in Virginia, 2019Every river flood advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.